# SDR 2011F00013

- Difficulty date: January 6, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- Engine: Garrtt TPE331*
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 2763046
- Condition: Departed
- Location: Zone 400
- Part time: 28,760 hours, 28,755 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

UPON REACHING 1800 FT ALTITUDE THE RT ENGINE UPPER COWL DEPARTED THE ACFT, CAUSING DAMAGE TO THE L/E OF THE RT WING AND UPPER WING SKIN.  IN ADDITION THE UPPER INBD COWL ATTACH POINT WAS DAMAGED AS WELL THE LOWER ENGINE COWL SUSTAINED EXTENSIVE DAMAGE.
